# SDR UF6A960407

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Part number: 1WA259
- Condition: Chafed
- Location: Nr 1 Engine
- Part time: 10,532 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5710 - FIRE LOOP NR 1 CWP ILLUMINATED WITH FAULT ON FIRE LOOP 'B'.  MX FOUND CHAFED SPOT ON WIRE 1WA 259.  COVERED AND PROTECTED CHAF.  SYSTEM OPS CHECKED GOOD.  (M)
